Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 2, Pages 181–187 (Mi zvmmf1537)  

This article is cited in 1 scientific paper (total in 1 paper)

On a method of iterative regularization for convex minimization problems

I. P. Ryazantseva

Nizhny Novgorod State Technical University

Full text: PDF file (965 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:2, 171–177

Bibliographic databases:
UDC: 517.988.8
MSC: Primary 90C25; Secondary 47J06, 65J20, 90C48, 65K10
Received: 03.02.1999
Revised: 18.06.1999

Citation: I. P. Ryazantseva, “On a method of iterative regularization for convex minimization problems”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000), 181–187; Comput. Math. Math. Phys., 40:2 (2000), 171–177

Citation in format AMSBIB
\Bibitem{Rya00}
\by I.~P.~Ryazantseva
\paper On a method of iterative regularization for convex minimization problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 2
\pages 181--187
\mathnet{http://mi.mathnet.ru/zvmmf1537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1792754}
\zmath{https://zbmath.org/?q=an:0983.90048}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 2
\pages 171--177


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1537
  • http://mi.mathnet.ru/eng/zvmmf/v40/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Ryazantseva, “The second order regularization techniques for convex extremal problems in a Banach space”, Comput. Math. Math. Phys., 44:2 (2004), 179–189  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:136
    Full text:58
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021